Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



An integral containing the square of a Bessel function

Authors: J. N. Newman and Werner L. Frank
Journal: Math. Comp. 17 (1963), 64-70
MSC: Primary 33.25
MathSciNet review: 0147683
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge 1958, paragraph 2.61, p. 32.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.25

Retrieve articles in all journals with MSC: 33.25

Additional Information

Article copyright: © Copyright 1963 American Mathematical Society